MAUDE Adverse Event Report: ST PAUL BCI; OXMIETER

ST PAUL BCI; OXMIETER
Model Number 1303
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical patient monitoring|bci oximeter disposables reported sensors show defects after 1 to 2 days in use.Customer stated they do not dissipate, provide incorrect measure values and the cables of new sensors are already exposed as missing cable covers.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated after device evaluation.H10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Visual inspection found the device used.The customer stated problem was duplicated.The cause of the reported problem could not be determined.

Brand Name
BCI
Common Device Name
OXMIETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key12294088
Report Number3012307300-2021-08214
Device Sequence Number19867800
Product Code DQA
UDI-Device Identifier15019517042511
UDI-Public15019517042511
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K920082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2025
Device Model Number1303
Device Catalogue Number1303
Device Lot Number1952-8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown